Transrectal ultrasound-guided biopsy of the prostate: aspirin increases the incidence of minor bleeding complications.

@article{Halliwell2008TransrectalUB,
  title={Transrectal ultrasound-guided biopsy of the prostate: aspirin increases the incidence of minor bleeding complications.},
  author={O T Halliwell and Ghasem Yadegafar and Clayton Lane and Keith Dewbury},
  journal={Clinical radiology},
  year={2008},
  volume={63 5},
  pages={557-61}
}
AIM To assess whether patients taking aspirin were more likely to experience bleeding complications after transrectal ultrasound (TRUS)-guided prostate biopsy. MATERIALS AND METHODS Three hundred and eighty-seven patients taking aspirin who underwent prostate biopsy over a 3.5 year period and 731 patients not taking aspirin over a 2 year period returned a questionnaire assessing the incidence and severity of bleeding complications. RESULTS Patients taking aspirin had a significantly higher… CONTINUE READING